# SDR ASAA0772318

- Difficulty date: November 20, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 28,334 hours, 12,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A75011
- Condition: Corroded
- Location: Bs 438-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LT ZEE CHANNEL BS 500D TO 438 LBL 21 REPLACED CORRODED SECTION FROM BS 438 TO 500D WITH MADE REPAIR PART IAW B737 700 SRM 53 00 53 REPAIR E FIG 202.
